# SDR AALA202402194598

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 34,545 hours, 14,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A.
